MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM POLYAXIAL SCREWDRIVER (EVERYTHING BUT HANDLE); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE XIA 3 TITANIUM POLYAXIAL SCREWDRIVER (EVERYTHING BUT HANDLE); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48231330
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; inner polyaxial screw diver shaft broke near the proximal end.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; the device was disposed at the hospital and is unavailable for evaluation.No relevant manufacturing issues were identified as all units met stryker specifications.The exact root cause is undetermined.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREWDRIVER (EVERYTHING BUT HANDLE)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6384167
Report Number0009617544-2017-00069
Device Sequence Number16328038
Product Code LXH
UDI-Device Identifier07613327265408
UDI-Public(01)07613327265408
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48231330
Device Lot Number137086
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1